MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number C503
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer checked the analyzer pressures, levels, and alignments, and performed a precision check successfully.The customer ran calibration and qc successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.On (b)(6) 2022, the initial crej2 result was 2.4 mg/dl.The result was reported outside of the laboratory.The patient's doctor questioned the result as it did not match their previous result.On 21-oct-2022, a new sample was collected and the crej2 result was 0.589 mg/dl.The first sample was repeated and the result was 0.6 mg/dl.The repeat result was deemed correct.The reagent lot number is 627775.The expiration date was requested but not provided.
 
Additional Manufacturer Narrative
Qc recovery was acceptable.The alarm trace showed multiple abnormal aspiration alarms on the date of the event near the time sample was processed.No further issues were reported after the service visit.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15792596
Report Number1823260-2022-03620
Device Sequence Number5615786
Product Code JJE
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC503
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLARITIN
Patient Age39 YR
Patient SexFemale
Patient Weight91 KG